# SDR FDEA201410032947

- Difficulty date: October 3, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 80,965 hours, 27,856 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: AYK714449
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LG WELL HYD LINE SUPPORT, CRACK IS EMANATING FROM MOUNT BOLT LOCATED FWD OF THE GEAR STRUT UP STOP.  REMOVED CRACKED BRACKET & INSTALLED A NEW SERVICEABLE BRACKET IAW SRM 51-31-01 VOL II.
